Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1981, Volume 17, Number 5, Pages 917–920 (Mi de4262)  

Short Communications

Asymptotic behavior of solutions of differential equations with lag

Ya. Verbovski

Institute of Mathematics of Poznan University of Technology, Poland

Full text: PDF file (317 kB)

Bibliographic databases:
UDC: 517.929.8
Received: 21.12.1979

Citation: Ya. Verbovski, “Asymptotic behavior of solutions of differential equations with lag”, Differ. Uravn., 17:5 (1981), 917–920

Citation in format AMSBIB
\Bibitem{Ver81}
\by Ya.~Verbovski
\paper Asymptotic behavior of solutions of differential equations with lag
\jour Differ. Uravn.
\yr 1981
\vol 17
\issue 5
\pages 917--920
\mathnet{http://mi.mathnet.ru/de4262}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=616930}


Linking options:
  • http://mi.mathnet.ru/eng/de4262
  • http://mi.mathnet.ru/eng/de/v17/i5/p917

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:50
    Full text:26

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022